MathSciNet Relay Station
MathSciNet bibliographic data
MR2728983 (2012d:65105) 65H20 (13P15 65H10 68W30)
Hauenstein, Jonathan D.; Sommese, Andrew J.; Wampler, Charles W. Regeneration homotopies for solving systems of polynomials. Math. Comp. 80 (2011), no. 273, 345–377.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement